On Deficient Values of Meromorphic Functions Satisfying a Certain Functional Equation II
Aequationes mathematicae, Tome 9 (1973), pp. 267-272
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1973__9_136355,
author = {R. GOLDSTEIN},
title = {On {Deficient} {Values} of {Meromorphic} {Functions} {Satisfying} a {Certain} {Functional} {Equation} {II}},
journal = {Aequationes mathematicae},
pages = {267--272},
year = {1973},
volume = {9},
zbl = {0272.30034},
url = {http://geodesic.mathdoc.fr/item/AM2_1973__9_136355/}
}
R. GOLDSTEIN. On Deficient Values of Meromorphic Functions Satisfying a Certain Functional Equation II. Aequationes mathematicae, Tome 9 (1973), pp. 267-272. http://geodesic.mathdoc.fr/item/AM2_1973__9_136355/